Hi to all on the forum this is a question to anyone but
would also like Gambit62 opinion as i was given some
exceptional good advise for myself recently on B12.
My Mother has been diagnosed with Prenisious Enemia couple of years ago.
she is having 10 weekly cycle hydroxocobalamin injections
from GP which seem to have an affect after a couple of weeks.
She is in her 70s and is worried that taking Supplements in between these
injections ie Methylcobalamin especially taken sublingually can cause
Overdosing of B12, is it possible to overdose?
Even in between Injections She is having some problems concentrating, irritable forgetful when chatting,gets annoyed if she is not allowed to finish her sentence
on a subject even though she has forgotten.My father says she must take responsibility
to turn everything off at night and lock up doors all the security she won't trust him.
Also has a tedency to keep repeating same stories and things that happen, week in week out which she has already told us which must be frustrating for her .
Also she will be having knee surgery and i have heard that
General Anesthesia can affect progression of B12 .
Any help from the forum i would be most grateful for.
As this also has a slight affect on the family too so it would be great to
improve her situation .